A proof of sørensen’s conjecture on hermitian surfaces

Peter Beelen, Mrinmoy Datta, Masaaki Homma

Research output: Contribution to journalJournal articleResearchpeer-review

8 Downloads (Pure)

Abstract

In this article we prove a conjecture formulated by A. B. Sørensen in 1991 on the maximal number of Fq2-rational points on the intersection of a non-degenerate Hermitian surface and a surface of degree d ≤ q.
Original languageEnglish
JournalProceedings of the American Mathematical Society
Volume149
Issue number4
Pages (from-to)1431-1441
ISSN0002-9939
DOIs
Publication statusPublished - 2021

Keywords

  • Hermitian surfaces
  • Intersection of surfaces
  • Rational points

Fingerprint

Dive into the research topics of 'A proof of sørensen’s conjecture on hermitian surfaces'. Together they form a unique fingerprint.

Cite this